Thanks for your answer Jane, maybe it is just coincidence and nothing to do with the vitex. Could warmer weather contribute to some fluid retention? I just feel constantly full, and clothes are too snug, even though they fit the same as they usually do. It's uncomfortable!View Thread
HI, I take beta-blockers for migraine prevention (not high blood pressure but theyre used for BP). I saw my Dr about taking a low dose pill and he said it was ok. I then did some research and found out the particular pill he prescribed wasnt good to take with Inderall because it either heightened or lowered potassium levels immensely! It might be worth checking on a drug interaction website whether its ok to take your pill and BP medication. My Dr said it was fine, but obviously overlooked the particular pill he was giving me. Of course went back and saw him as was concerned, and in the end decided not to take the pill as they made migraines worse anyway, but do some research and best bet, see your Dr as they will know if they look into it too!View Thread
I'm just wondering if its normal for changes in PMS symptoms or this is something worth checking out?
I have always had very irregular periods. Sometimes get a bit of moodiness and suddenly period arrives, other times get a few more symptoms (oily hair, acne, upset belly)
The past 2 or 3 cycles though I've noticed really sore breasts for a wk before, and the last 2 cycles have had really bad stomach cramping. It's happening at the moment where my belly feels so bloated and achey so i try laying down or whatever to make the pain less. Other times I dont have any pain then suddenly get a stab of pain for a minute or so then it goes.
I'm really glad piglover68 that your daughter is feeling much better, even though only 2 1/2 weeks, its great theyve finally realised its hormonal. Poor little thing.
Us girls really do suffer don't we?
Well I started taking Yaz and initially felt fine, but the other day experienced a bad migraine (with aura), and I havent had one of those in years. Have decided I may need to try some other ways to treat the PMDD. Thanks for the other suggestions, will definitely give more exercise a go! I probably also need to become more self aware and realise when I am feeling so low it is just hormonal and not like something major is wrong with me. I too eat really well so can't see how diet really effects me but will try to eat even better and see how I go with that too. It's really good to hear others out there experience the same thing and I'm not just going crazy!View Thread
Started on Yaz 5 days ago, and due to irregularity just started without waiting on my period.
Although its only 5 days in, i've noticed that i have no side effects besides feeling really fat and bloated. I've never had problems with weight, only fluctuating slightly. I sometimes feel 'fat' prior to a period but this time I feel like a sumo even though i probably dont look any different! I feel my hands, face, legs and belly all feel huge!!
I weighed myself and theres no weight gain whatsoever
thanks very much Jane for your answer. I will try Yaz and stick with it for a while. I think I am mainly worried about side effects and even worse mood changes while my body gets used to it. but i guess they level out in due course if I were to experience them?View Thread
Hi, After going to a couple different Drs who didnt seem much help, I've been told I may have PMDD but not officially diagnosed. they basically said to put up with it. I have irregular periods anyway so not like the symptoms are predictable.
It's really frustrating me as previously i didnt get a period for 2-3 months, now im getting them every 5 weeks but severe symptoms of PMS for at least 2 weeks prior (withdrawing, not even wanting to go to work, depressed feelings and low about life in general, anxiety and feeling overwhelmed). The Dr's ruled out depression and said it is hormonal.
Anyway a Dr gave me Yaz to try but i am usually hesitant to take medication so havent started it yet. I am wondering if Yaz really does help with PMS/PMDD or if there are alternative herbal remedies I could try? I tried Vitex that didnt make much difference besides helped with acne. I dont want to put up with symptoms anymore, it is affecting my day to day function especially when i am struggling to even get myself to work some days and just feel like quitting my job as can't function properly
Hi, I wrote an earlier post about initial symptoms of Yaz.
I am wondering whether its normal to feel so anxious about birth control. I thought if i let my body adjust I'd be fine, but I am sooo tired and down I wonder whether its easier just to put up with irregular periods.
I get a bit of PMS bad prior to my period but otherwise I seem fine, just very irregular periods and not many over the yr (average of 7).
I'm scared of putting my body all out of wack, and feeling this miserable for a couple months while my body gets used to the pill. We are going to try for kids in 12 months so I was just going to take it until then, Is it worth it or should I stop? We arent worried about contraception as can use condoms anyway... I'm confused and anxious over it all!View Thread
I've just started Yaz, this is my 5th tablet/day. I took birth control pill many yrs ago so can't remember the initial symptoms.
I feel so tired. I also take inderal for migraine prevention which makes me feel tired anyway. How long does it normally take before the initial symptoms wear off? I am struggling to function and feel motivated about anything!View Thread